Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
160 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes delayed periods while on Copper T IUD?

I have an IUD Paragard copper T since last November 2014 my periods have been more than two weeks I m 40 years old I m not sure what s going on or if this is normal they re very heavy as well should I expect my body to get back to normal soon how long does it take thank you Melissa
Thu, 12 Mar 2015
Report Abuse
General & Family Physician 's  Response
Hi,
It seems that due to pre menopausal period there might be having some hormonal disturbance or imbalance causing this problem.
This might continue till menopause.
consult Gynaec and get examined.
Ok and take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes delayed periods while on Copper T IUD?

Hi, It seems that due to pre menopausal period there might be having some hormonal disturbance or imbalance causing this problem. This might continue till menopause. consult Gynaec and get examined. Ok and take care.